# SDR AALA202203300874

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737-8
- Aircraft serial: 29532
- Aircraft time: 59,379 hours, 24,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT AFT LOWER FUSELAGE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED FUSE ON M1670 BATTERY PACK PER AMM 33-51-06.
